ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in


Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54





Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.
DOI: 10.23671/VNC.2015.4.5967

Some residual properties of polycyclic groups and split extensions

Azarov D. N.
Vladikavkaz Mathematical Journal 2015. Vol. 17. Issue 4.
It is proved that for every finite set \(\pi\) of primes there exists a polycyclic group which is a residually finite \(p\)-group if and only if the number \(p\) belongs to the set \(\pi\).
Keywords: polycyclic group, split extension
Language: Russian Download the full text  
For citation: Azarov D. N. Some residual properties of polycyclic groups and split extensions. Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol.17, no. 4, pp.3-10. DOI 10.23671/VNC.2015.4.5967
+ References

← Contents of issue
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systemТs guidelines | Submit manuscript |  
© 1999-2023 ёжный математический институт